American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] R. C. Lacher. Cell-like mappings and their generalizations. Bull. Amer. Math. Soc. 83 (1977) 495-552. MR 0645403.
Abstract, references, and article information
View Article: PDF

[2] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information
View Article: PDF

[3] Joseph L. Taylor. A counterexample in shape theory. Bull. Amer. Math. Soc. 81 (1975) Part 1:629-632. MR 0375328.
Abstract, references, and article information
View Article: PDF

[4] D. Coram, R. J. Daverman and P. F. Duvall. A loop condition for embedded compacts . Proc. Amer. Math. Soc. 53 (1975) 205-212. MR 0377902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information
View Article: PDF

[6] R. Richard Summerhill. A characterization of the connectivity of a manifold in terms of large open cells . Proc. Amer. Math. Soc. 45 (1974) 285-290. MR 0380808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Donald Coram. Semicellularity, decompositions and mappings in manifolds . Trans. Amer. Math. Soc. 191 (1974) 227-244. MR 0356068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] B. J. Ball and R. B. Sher. Extending cell-like maps on manifolds . Trans. Amer. Math. Soc. 186 (1973) 229-246. MR 0328950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. A. McCoy. Cells and cellularity in infinite-dimensional normed linear spaces . Trans. Amer. Math. Soc. 176 (1973) 401-410. MR 0383419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John J. Walsh. Fiber preserving cellular decompositions. Bull. Amer. Math. Soc. 78 (1972) 746-748. MR 0303545.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1